Skip to product information
1 of 1

Equate

Equate Ibuprofen and Diphenhydramine Citrate Tablets, 200 mg/38 mg, Pain Reliever (NSAID)/Nighttime Sleep-Aid, 20 Count Caplets

Equate Ibuprofen and Diphenhydramine Citrate Tablets, 200 mg/38 mg, Pain Reliever (NSAID)/Nighttime Sleep-Aid, 20 Count Caplets

Regular price $8.99 USD
Regular price Sale price $8.99 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

Active ingredients: This nighttime pain relief medicine contains ibuprofen 200 mg, a pain reliever (NSAID), and diphenhydramine citrate 38 mg, a nighttime sleep-aid. Compare to Advil PM active ingredients Nighttime sleep aid: This product contains a combination of a nighttime sleep-aid and a pain reliever (NSAID) that provides relief of occasional sleeplessness when associated with minor aches and pains Pain relief: Muscles, bones and joints are vulnerable targets for pain to attack. Pain may begin with an injury or illness For adults and children 12 years and over: Equate Ibuprofen PM Tablets are used as a pain reliever (NSAID) and sleep aid for adults and children 12 years and over Gluten free: Equate Ibuprofen PM are coated caplets (capsule-shaped tablets) in a safety sealed bottle. This product is gluten free.

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off